A Belated Update

Hard to believe it’s been almost two months since our last update. Rather than try to capture everything in the last few months in detail, here’s the bullet-point version – with pictures!

October 15 – NET Cancer awareness fundraiser at Bryn Athyn Bounty farmer’s market, with proceeds going to the Neuroendocrine Cancer Awareness Network.
bounty-booth

November 8 – A trip to the ER; Anne had intense abdominal cramps and pain, to the point that the pain required narcotics. It passed and Anne was feeling much better by the next day, but she has had consistent, daily, really bad stomach cramps since then. It’s the big mystery at the moment; there doesn’t seem to be a physical blockage, but the cause could be anything from a reaction to the lanreotide, to adhesions from the surgery, to a recurrent ileus (intestinal paralysis), to any number of other things. Anne will skip her upcoming lanreotide injection to see if that makes a difference; the lanreotide has been effective in reducing symptoms like flushing and heart palpitations, but we want to see if it might be responsible for the abdominal pain. If it is, we’ll talk to the doctors about reducing the dose or switching to Sandostatin, another drug that acts very similarly to lanreotide.

Continue reading “A Belated Update”

Advertisements